# SDR DXTA2025092205009

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 8,075 hours, 5,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 64300281
- Part serial: E2510316
- Condition: Inoperative
- Location: Zone 200
- Component: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PREFLIGHT CHECK OF EMERGENCY LIGHTS TO ARM, NO EXTERIOR OR INTERIOR EMERGENCY LIGHTS ILLUMINATED.  SHOULD ALL ILLUMINATE WITH NO MAIN DC POWER.  SWITCH TO EMERGENCY LIGHTS ON, ALL EMERGENCY LIGHTS AND PAX SAFETY ILLUMINATED.  ALSO WITH POWER ON AND APU RUNNING, PAX SAFETY LIGHTS SWITCHED ON, ONLY NO SMOKING LIGHTS ILLUMINATED.  R & R INOPERATIVE NR 1 EMERGENCY BATTERY.
